# SDR FDEA200905071560

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 41,977 hours, 6,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC41091
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP LOWER SURFACE NEAR LEADING EDGE FOUND DELAMINATED BETWEEN NR 3 AND NR 4 VANE TRACK AREA.  LEFT HAND WING OUTBOARD FLAP LEADING EDGE NR 4 PANEL REMOVED AND REPLACED AS PER CMM 57-52-04, REVISION 63.
